# SDR SWAA2021061675349

- Difficulty date: May 20, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FRONT SPAR WEB BOOST PUMP AREA AT LT WING (1 EA) ; 2021-215674 / REPLACED SUPPORT ANGLE FRONT SPAR WEB BOOST PUMP AREA AT LT WING (1 EA) IAW B737-700 SRM 51-10-02-0G-0 AND DRAWING N 116A3001 SHEET 11 REV. -; REPLACED SUPPORT ANGLE FRONT SPAR WEB BOOST PUMP AREA AT LT WING (1 EA) IAW B737-700 SRM 51-10-02-0G-0 AND DRAWING N 116A3001 SHEET 11 REV. -
